# SDR FDEA201704261270

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 95,458 hours, 40,080 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 385101
- Part serial: 200389
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT RECEIVED A LEVEL 2 ALERT FOR THE NR 1 ENGINE FIRE LOOP B  AND TOOK THE APROPRIATE QRH ACTIONS (NO FIRE).  TROUBLESHOT THE FIRE LOOP AND FOUND HIGH RESISTANCE TO GROUND.  ALL OTHER  'B' LOOPS AND AIRCRAFT WIRING CHECK CLEAN.   REMOVED AND REPLACED THE NR 1 PYLON FIRE LOOP B DETECTOR  AND SECURED CONNECTOR P1-8692 IAW AMM  26-11-02-4. OPS CHECKED GOOD.
